# SDR A6WA201140782

- Difficulty date: August 30, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLES CRACKED ON APB AFT SIDE.  COMPLIED WITH REO 601R-53-61-100 AND REO 601R-53-61-422 TO REMOVE UNSERVICEABLE LT AND RT OBLIQUE ANGLES AND REPLACE WITH SERVICEABLE LT AND RT OBLIQUE ANGLES PN 601-35012-51/52.
